# SDR CALA2013101692128

- Difficulty date: October 15, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 52,004 hours, 12,923 cycles
- Engine: Pwa PW4056
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Receiver
- Condition: Intermittent
- Location: Intercom Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L INTERCOM RECEIVER INTERMITTENT WHEN CALLING FROM COCKPIT.  REPEAT
